Inverse spectral theory for one-dimensional Schrodinger operators: The A function

Autor(en): Remling, C
Stichwörter: Mathematics; POTENTIALS
Erscheinungsdatum: 2003
Herausgeber: SPRINGER-VERLAG
Journal: MATHEMATISCHE ZEITSCHRIFT
Volumen: 245
Ausgabe: 3
Startseite: 597
Seitenende: 617
Zusammenfassung: 
We link recently developed approaches to the inverse spectral problem (due to Simon and myself, respectively). We obtain a description of the set of Simon's A functions in terms of a positivity condition. This condition also characterizes the solubility of Simon's fundamental equation.
ISSN: 00255874
DOI: 10.1007/s00209-003-0559-2

Show full item record

Google ScholarTM

Check

Altmetric